# SDR DALA2022100306438

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 88,894 hours, 40,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 L4 DOOR WILL NOT CLOSE PROPERLY SEEMS OUT OF RIG. CORRECTIVE ACTION: ON L4 DOOR FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED SAME AND REMOVED AND REPLACED UPPER L AND LOWER R CAM FOLLOWERS PER B757 AMM 52-11. L4 DOOR CLOSING PROPERLY. (9704842)
